An extension of Nachbin’s theorem to differentiable functions on Banach spaces with the approximation property

João B. Prolla Instituto de Matemática, Universidade Estadual de Campinas Claudia S. Guerreiro Instituto de Matemática, Universidade Federal do Rio de Janeiro

TBD mathscidoc:1701.332445

Arkiv for Matematik, 14, (1), 251-258, 1975.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{joão1975an,
  title={An extension of Nachbin’s theorem to differentiable functions on Banach spaces with the approximation property},
  author={João B. Prolla, and Claudia S. Guerreiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459208350254},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={251-258},
  year={1975},
}
João B. Prolla, and Claudia S. Guerreiro. An extension of Nachbin’s theorem to differentiable functions on Banach spaces with the approximation property. 1975. Vol. 14. In Arkiv for Matematik. pp.251-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459208350254.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved